# SDR KBMA88680

- Difficulty date: March 1, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G547
- Condition: Inoperative
- Location: Boost Pump
- Part time: 11,187 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD BOOST PUMP PRESSURE SWITCH INOPERATIVE.
